# SDR SWAA2022031432320

- Difficulty date: July 25, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 41,171 hours, 24,448 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: 143A751033
- Condition: Cracked
- Location: Fwd Cargo Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED AT THE FWD CARGO L/H SIDE STA 396 TO 420 / REMOVE AND REPLACED INTERCOSTAL #143A7510-33 IN FWD CARGO AT STA 396 TO 420 LBL23 IAW SRM 51-40-02-0G-0 AND SRM 51-40-05-0G-0 AND BOEING DWG #143A7510 REV B
